# SDR SWAA2014072530331

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 59,840 hours, 47,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61323469
- Part serial: 0690A
- Condition: Deployed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE DEPLOYED DURING EMER.  R & R SLIDE IAW MT.
